| Model Number |
SO-2101 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Device code a1502 is being used to capture the reportable event of gel misplaced non-vascular.
Event or Problem Description
It was reported that the spaceoar was inserted and found to be positioned in the outer layer of the patient's rectal wall.Despite this unexpected placement, the patient has not reported any adverse effects or issues.Boston scientific corporation has been unable to obtain additional information regarding this event, despite good faith efforts.